MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SOLYX SIS SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, FEMA

BOSTON SCIENTIFIC CORPORATION SOLYX SIS SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, FEMA
Model Number M0068507000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Urinary Retention (2119); Dyspareunia (4505)
Date of Event 07/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3 date of event: the exact event onset date is unknown.The provided event date of july 3, 2019, was chosen as a best estimate based on the date of mesh implant.Block e1: this event was reported by the patient's legal representation.The implanting physician is: (b)(6) the revising physician is: (b)(6) block h6: the following imdrf patient codes capture the reportable events of: e2330 - pain.E1405 - dyspareunia.The following imdrf impact codes capture the reportable events of: f1905 - vaginal mesh removal.
 
Event or Problem Description
It was reported that the patient underwent an solyx sis system device implant procedure on (b)(6) 2019.During the same surgery, robotic total laparoscopic hysterectomy, bilateral salpingectomy, anterior colporrhaphy, uterosacral plication, and cystoscopy procedures were also performed.On (b)(6) 2020, the patient was diagnosed with severe voiding dysfunction, pelvic pain, and dyspareunia, and underwent mesh removal.During the procedure, sharp dissection was used to separate the vaginal epithelium from the periurethral fascia bilaterally to the level of the inferior pubic ramus.The sling was identified at the mid-urethra, located deep to the periurethral fascia.It was circumferentially dissected, transected at the midline, and removed bilaterally up to its insertion into the obturator internus muscle.The sling was excised and sent for pathological analysis.The urethra was inspected and found to be intact.Copious antibiotic irrigation was performed.Vaginal packing and a foley catheter were placed.The patient tolerated the procedure well and was transferred to the recovery room in stable condition.

Brand Name
SOLYX SIS SYSTEM
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, FEMA
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22211453
Report Number2124215-2025-39326
Device Sequence Number8132614
Product Code PAH
UDI-Device Identifier08714729774044
UDI-Public(01)08714729774044(17)220505(10)23745563
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K081275
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/05/2022
Device Model NumberM0068507000
Device Catalogue NumberM0068507000
Device Lot Number0023745563
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Initial Report FDA Received Date06/16/2025
Date Device Manufactured05/06/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age44 YR
Patient SexFemale